# SDR AU980006

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 310082903
- Condition: Malfunction
- Location: Lt Eng Bleed
- Component: Pwa, PT6A346
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE BLEED VALVE DIRTY CAUSING THE BLEED VALVE TO STICK WHEN CLOSING RESULTING IN COMPRESSOR STALLS. AIRCRAFT OPERATES FROM UNSEALED AIRSTRIPS.
